Sadly, this is the reality for many young people. ( Caution~Graphic)

“Tompkins said doctors believed her daughter used methamphetamine laced with another substance which caused her to hallucinate.”

 

http://www.foxnews.com/us/2018/02/25/mother-woman-20-who-gouged-out-eyes-speaks-on-hazards-illegal-drugs.html

 

It does not have to be this way! Prayers that as she recovers she comes to the knowledge of our heavenly Father and will be made a new creature because of His love for her through Jesus!

❤ ❤ ❤

6 thoughts on “Sadly, this is the reality for many young people. ( Caution~Graphic)

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s